# SDR MAS2008F00104

- Difficulty date: October 4, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO OPEN AND KEEP OPEN.  MX FOUND THE F/A PASSENGER DOOR ASSIST MOTOR SWITCH STUCK IN.  MX CLEANED SWITCH.  OPS CHECKED GOOD.  (K)
